Journal article icon

Journal article

Asymptotic existence of proportionally fair allocations

Abstract:

Fair division has long been an important problem in the economics literature. In this note, we consider the existence of proportionally fair allocations of indivisible goods, i.e., allocations of indivisible goods in which every agent gets at least her proportionally fair share according to her own utility function. We show that when utilities are additive and utilities for individual goods are drawn independently at random from a distribution, proportionally fair allocations exist with high ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.mathsocsci.2016.03.007

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Department:
Unknown
Role:
Author
More from this funder
Name:
Stanford Graduate Fellowship
Publisher:
Elsevier
Journal:
Mathematical Social Sciences More from this journal
Volume:
81
Issue:
May 2016
Pages:
62-65
Publication date:
2016-03-24
Acceptance date:
2016-03-15
DOI:
ISSN:
0165-4896
Keywords:
Pubs id:
pubs:922624
UUID:
uuid:c7980359-e77c-4c80-9a58-a6ed6d468d86
Local pid:
pubs:922624
Source identifiers:
922624
Deposit date:
2018-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP